cough-cold-icon
Covid Vaccine related
Hi everyone, Hope all are safe . I am allergic to paracetamol and am planning to take COVID vaccine. Is it safe for me to take vaccine (Covishield). Please advice me on the same. Because am very much confused on taking the vaccine in this crisis.
38 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

S. U can. But dont take paracetamol if u have fever or body aches after vaccination. Taje online consult for detailed information @nineonesevensix00threenine0six
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +117
Consult with a doctor
Online now
if want consultation whatsApp me (8:6:1:7:2:1:3:0:1:3)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes.inform the medical observer
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Contact me
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It is safe to covid vaccine , get it . If you develop minor side effects like body pain after vaccination use other pain medication after consultation. Educate your friends also  to get vaccinated
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Both Covishield and Covaxin can be administered if you are allergic to PCM. PCM is not an ingredient present in these 2 vaccines Go ahead and get vaccinated.
Next Steps
get vaccinated asap
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Please get vaccinated either covishield or covaxin both are good,paracetamol is given  to take  only if you have pain or fever after vaccination,it's not an ingredient in the vaccine ,if you  develope pain or fever after vaccination please take Mefkind tablet
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.